How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Pauline Your Own Question
Pauline, Doctor (MD)
Category: Health
Satisfied Customers: 8631
Experience:  Medical Doctor & Registered Pharmacist. Worked as Community pharmacist for 17 years.
Type Your Health Question Here...
Pauline is online now
A new question is answered every 9 seconds

I am 24 yrs old with a 1 1/2 yr old. Recently undergoing alot

Customer Question

I am 24 yrs old with a 1 1/2 yr old. Recently undergoing alot of stress. I have gained 25 lbs after losing all the weight of my pregnancy. I have began sweating horribly from my hands feet, underarms, even behind my knees. I never get full when eating. And have Multiple Sclorosis. Any ideas? Negative on thyroid problems.
Submitted: 7 years ago.
Category: Health
Expert:  Pauline replied 7 years ago.

Hello, how long have you been diagnosed with MS?

Do you have the report of the MRI?

What medication are you taking?

What MS symptoms do you have at the moment?


Customer: replied 7 years ago.
I was diagnosed immediately after having my daughter, exactly 19 mos ago. Yes the MRI shows 13 lesions, and the LP concurs with the MRI. I started Copaxone about 4 weeks ago. I honestly don't know about symptoms. I am always tired weak and have memory loss. However I was on Lortab and Soma for 2 years bc of back problems and gallbladder while I was pregnant and after. Once getting off of those some of the symptoms started. I have been off since Oct. 2008. I have had a seizure about 1 yr ago, but nothing else that serious
Expert:  Pauline replied 7 years ago.

MS is a lot to cope with, so if you have other stresses in your life on top then I would suggest that you see a counselor so that you can learn how to deal with the emotional impact.


The sweating symptoms may very likely be caused by the Copoxane. This may improve with time as your body gets used to the medication. There are some simple things you can do to help.


Wear loose cotton clothing that lets the moisture evaporate easily. Drink extra water to make up for the losses. Use a luke-warm sponge down when you feel particularly hot.

Specific sites can be injected with Botox to reduce the sweating for a period of time. This may work well for under the arms but less so for other areas.


It is also causing you to have increased appetite which is where the recent weight gain is coming from. You will need to be able to use low calorie snacks (fruit etc) for when you really cannot ignore the hunger pangs. If you feel up to it, then moderate exercise will help burn the extra calories but do not overdo the exercise. Aim for 30 minutes a day.


Related Health Questions